# SDR DL757951152

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lighting Strikes
- Location: Upper Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK INSPECTION SEVERAL LIGHTNING STRIKES UPPER FUSELAGE IN AREA OF UPPER ANTI-COLLISON LIGHT FS 420 FS 580 FS 620 FS 690 REPAIRED FS 580 620 690 PER SRM 53-00-01 PERMANENT REPAIR FS 420 HAS TEMP REPAIR OF BLIND FASTENER PER SRM 53-00-01.
